# SDR 2A6D20201109001

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N574AM
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 5,326 hours, 10,867 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,136 hours, 7,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Dented
- Location: Enging Bay
- Part time: 5,326 hours, 10,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C 4613 HAS SEVERAL DENTS LOCATED ON THE ENGINE DECK LOCATED AT APPROXIMATELY STA 4387, WL 1759, AND BL 650L.  THE DAMAGE IS IN AN AREA 2.4 BY 1.8 WITH THE DEEPEST DENT MEASURING .045.  THE DENTS ARE LOCATED ABOVE A FRAME WHICH IS UNDAMAGED.
